# SDR USAA2011120600008

- Difficulty date: December 2, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 4,921 hours, 2,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal Block
- Part number: D9269000400899
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE LIGHT INOPERATIVE.  FOUND TERMINAL BLOCK 7224VT1 AT FAULT.  REMOVED AND REPLACED 7224VT1 IAW SWPM 20-44-51.  OPS CHECKED GOOD.
